# SDR SWIA201541679

- Difficulty date: November 23, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 19,486 hours, 12,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 913-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE, SIDE SEAT TRACK BS 913 - 969 CORRODED AND GOUGED IN SEVERAL AREAS.   R & R THE SEAT TRACK IAW AMM.
